# SDR VNAA0103003

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 12,466 hours, 11,019 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE PARKED AT THE GATE THE FLIGHT CREW REPORTED THE RIGHT ENVIROMENTAL UNIT FAILED AND SMOKE ENTERED THE CABIN.  MAINTENANCE INSPECTED AND FERRIED THE AIRCRAFT TO DAY.  UPON ARRIVAL IN DAY MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-50-00 AND THE AIRCRAFT RETURNED TO SERVICE.
